# SDR SWIA200210942

- Difficulty date: June 8, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 22,083 hours, 29,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP CRACKED ON LOWER SIDE.  REINFORCEMENT ADDED OVER AFFECTED AREA IAW EMB120 51-10-02.
